Journal article icon

Journal article

Dengue REPLY

Publication status:
Published

Actions


Authors


More by this author
Institution:
University of Oxford
Division:
MSD
Department:
NDM
Sub department:
Tropical Medicine
Role:
Author
Journal:
NEW ENGLAND JOURNAL OF MEDICINE
Volume:
367
Issue:
2
Pages:
181-181
Publication date:
2012-07-12
ISSN:
0028-4793
Source identifiers:
345326
Pubs id:
pubs:345326
UUID:
uuid:25a0949e-7481-4662-a713-1319745b8778
Local pid:
pubs:345326
Deposit date:
2013-11-17

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP